MathSciNet Relay Station
MathSciNet bibliographic data
MR645339 20F28 (20F16)
Bachmuth, S.; Mochizuki, H. Y. The nonfinite generation of ${\rm Aut}(G)$, $G$ free metabelian of rank $3$. Trans. Amer. Math. Soc. 270 (1982), no. 2, 693–700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement